Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Spotting instead of normal period. What is the cause?

Hi, My Name Is Bianca I Been Worried For About Some Time Now. Im 20 Yrs Old. I Wanted To Know Why Im A Spotting Instead Of Having A Normal period? On Oct. 29th. I Spotted Just A Lil Like An Hour Or Two And It Was Light Pink. The Next Day Nothing And Oct. 31st I Spotted Again And It Was Also Light Pink And Then It Was Brownish. And Nov.1st To Nov. 4th I Was Spotting light Pink Only.. Then Nov. 26th, 28th,29th I Spotted Instead Of A Normal Period. And Dec.5th I Spotted Very Very Lil And Today As Well I Dont Know What Is Going On Please Help!!
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Spotting instead of normal periods is a very common phenomenon amongst females and generally the cause is not serious however one must look into the cause for it.
The two most important reasons areĀ 
1... Use of birth control pills.The hormones present in these pills result in alteration of hormone balance of body.
2.. If one is actually pregnant.This suspicion is more if one is sexually active.
However there are other reasons like vaginal or cervical infection,cervical polyps,any disease altering the hormone balance of body,use of blood thinning medicines.
You may rule out certain causes from this list and in case still unable to zero down the cause,consult a Gynecologist for proper evaluation.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor